Application of mathematics to flow in porous media before the computer age; an introduction to the Special Issue "applying mathematics to flow in porous media"

O. D L Strack, Anvar R. Kacimov

Research output: Contribution to journalEditorial

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)81-84
Number of pages4
JournalJournal of Engineering Mathematics
Volume64
Issue number2
DOIs
Publication statusPublished - 2009

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Cite this